Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for flu like symptoms and fever

Hi. I just started on this med. on third day. I feel like I have the flu. Feel sick to my stomach. My dr. Just gave me samples so I came on line to see what the side effects are and see being nauseous is one of them. I tried drinking a Sprite but that didn t help. I haven t slept much but that s normal and I am having bad allergies to top it off.
Wed, 29 May 2019
Report Abuse
General & Family Physician 's  Response
Hi,

If the medication is causing you side effects that you cannot tolerate, it would be best to let your doctor know so that the medication can be switched to an alternative.

Dramamine or Pepto Bismol can sometimes help with nausea.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Michelle Gibson James,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for flu like symptoms and fever

Hi, If the medication is causing you side effects that you cannot tolerate, it would be best to let your doctor know so that the medication can be switched to an alternative. Dramamine or Pepto Bismol can sometimes help with nausea. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Michelle Gibson James, General & Family Physician